应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "05C50":
703 Zheng-xin QIN, Ji-xiang MENG, Qiong-xiang HUANG
  A Classification of Spectrum-determined Circulant Digraphs
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (4): 703-709 [Abstract] (27) [HTML 1 KB] [PDF   KB] (1)
752 Yi-Zheng FAN, Ying-Ying TAN
  A Lower Bound for the Algebraic Connectivity of a Graph in Terms of the Domination Number
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (4): 752-760 [Abstract] (20) [HTML 1 KB] [PDF   KB] (27)
782 Yun-jing PAN, Ming-fang XIE, Fu-ji ZHANG
  Partial Cubes and Archimedean Tilings
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (4): 782-791 [Abstract] (9) [HTML 1 KB] [PDF   KB] (31)
281 Li-hang HOU, BO HOU, Suo-gang GAO
  The Folded (2D + 1)-cube and Its Uniform Posets
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (2): 281-292 [Abstract] (33) [HTML 1 KB] [PDF 0 KB] (13)
475 Li-hua YOU, Fang CHEN, Jian SHEN, Bo ZHOU
  Generalized Competition Index of Primitive Digraphs
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (2): 475-484 [Abstract] (123) [HTML 1 KB] [PDF 169 KB] (231)
945 Rui-fang LIU, Hui-cai JIA, Jin-long SHU
  An Edge-rotating Theorem on the Least Eigenvalue of Graphs
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (4): 945-952 [Abstract] (102) [HTML 1 KB] [PDF 0 KB] (34)
1107 Ai-mei YU
  Ordering Trees by Their Spectral Radii
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (4): 1107-1112 [Abstract] (591) [HTML 1 KB] [PDF 1 KB] (487)
705 Sheng-mei LV, LiangWEI, Hai-xing ZHAO
  On the Seidel Integral Complete Multipartite Graphs
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (4): 705-710 [Abstract] (1391) [HTML 1 KB] [PDF 194 KB] (456)
193 Kun-fu FANG
  Ordering Graphs with Cut Edges by Their Spectral Radii
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (1): 193-200 [Abstract] (1465) [HTML 1 KB] [PDF 1 KB] (837)
First page | Prev page | Next page | Last pagePage 1 of 1, 9 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9